Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Purrrrls

Ankle Stiffness

Recommended Posts

Hi there.

Obviously I have heard the bad about Accutane. I did research for half a year before making a decision. I guess you can say beauty is pain. I am 28 with "adult" acne. I've lived with acne since, geez, maybe since I was 12 years old. I'm desperate. So sick of having acne. Anyways I'm on my second month of Accutane.

I have been going to the gym for 4 months. About two weeks ago, I woke up with stiff ankles, not painful and after walking around the stiffness eventually goes away. Silly me assumed it was from working out hard on the elliptical and weight machines at the gym plus I'm a heavy girl so I figured it was just gym + carrying my weight. Then it finally hit me, it could be from starting Accutane. Sure enough it looks like a common side effect.

This feeling in the morning when I wake up kind of reminds me of how I was during my pregnancy. My ankles are a bit numb, stiff, I hobble around, then walk normally and the feeling goes away.

I am quite aware, unfortunately, these side effects could be permanent. Please don't be rude about it.

I have also heard the soreness goes away eventually after you've done Accutane.

I would like to hear your story. Did the painful/stiff joint pain eventually go away?

Surprisingly, I am not that dry yet. Just dry lips. She up my dose to 60mg this month.

Link to comment
Share on other sites

Barley had any dryness while on Accutane course. Developed Osteopenia and arthritis. Try streching, Vit D and possibly Glucosamine & Chondroitin along with some Hyluronic Acid. Not to scare you, but just b/c you are not dry on the outside doesn't mean it can't dry up your insides. It is a gamble as some have had thier issues go away after the course and for some yes it has been permanent. I know you aren't going to stop taking Accutane so my other suggestion is to maybe call your derm let them know and have your dose lowered. Good Luck

Link to comment
Share on other sites

I am so sorry you have developed osteopenia and arthritis.

I stopped taking it. My mother has arthritis plus I weight train. I thought it wouldn't be a good idea.

I have heard about all the side effects but the joint pain .. until the last couple of days. Like you said, for some people it goes away and others it don't. Not worth finding out. Although my acne isn't that bad so I can understand why a lot of people risked it.

I'm going to get a second opinion from another derm. SO far I have tried Apo Doxy. Along with Differin but then my acne came back. So then I tried Tazorac and Solugel. Worked like a charm but then stopped working out for me. I've tried bith control which worked tremendously but I got head aches on all birth control pills except for Alesse and of course, Alesse doesn't seem to help with my acne.

Hopefully a derm out there will be able to help my mild acne.

I also read Accutane should be used only for severe acne? Mine isn't severe at all .. it's annoying. I wish I had clear skin.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×